Calpol Six-Plus Sugar & Colour Free Suspension Strawberry

Calpol Six-Plus Sugar & Colour Free Suspension Strawberry

Regular price £4.19
/
Tax included.

Size
Only 1 items in stock!

Description

Calpol six plus sugar free suspension is a strawberry flavoured oral suspension and will relieve pain and feverishness. It is suitable for children 6 years and over and adults. 

Calpol six plus sugar free suspension will relieve pain and/or fever in many conditions, including:

  • Cold and flu
  • Post-immunisation fever
  • Headache
  • Sore throat
  • Toothache
  • Other aches and pains
  • Earache

Always follow the dosing instructions provided in the leaflet which you will receive with your purchase. This information is the most up to date and reflects the revised liquid paracetamol dosage guidelines.

Features of Calpol six plus sugar free suspension strawberry flavour 

  • Contains paracetamol
  • For pain and fever
  • Always read the label

Specifications

  • 80ml
  • 100ml
  • 200ml

Suitable for

  • Children over 6 years old
  • Adults
  • Not recommended for children under 6 years old. Ask your pharmacist to recommend a suitable product

Warnings and cautions

  • Contains paracetamol
  • Do not give with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if the child seems well
  • As with all medicines, if your child is currently taking any other medicine, consult your doctor or pharmacist before using this product
  • If symptoms persist consult your doctor
  • Keep out of reach and sight of children
  • Do not store above 25°C
  • Store in the original container
  • Please see enclosed leaflet
  • Wipe the neck of the bottle clean and do not over tighten on replacing the cap.

How to use

Dose: Up to 4 times a day if necessary. Do not exceed the stated dose. 

  • Children 6-12 years: One to two 5ml spoonfuls.
  • Adults and children over 12 years: Two to four 5ml spoonfuls.

Do not give more than 4 doses in 24 hours. Leave at least 4 hours between doses. Do not use for more than 3 days without consulting a doctor.

Ingredients

Each 5ml contains: 250mg Paracetamol.
Also contains: Maltitol, E420, E218 and E216.

Delivery & Returns

Standard delivery

Free on orders over £25
£3.95 for orders up to £25
Delivered in 2-5 working days

The majority of items are still arriving within these timeframes, there may be some delays with Royal Mail and DPD due to pressure on the postal network at the moment.

Next day delivery

£5.99
Delivered next working day if ordered before 11am Monday - 11am Thursday
Delivered on Saturday if ordered after 11am Thursday - 11am Friday
Delivered Tuesday if ordered after 11am Friday - Sunday

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days.

Please see our returns policy for more information

Why choose us?

Explain your brand philosophy

Use this section to explain your company philosophy or standards. Showcase lifestyle photography for added emphasis. This content will appear on all products.

Testimonials

★★★★★

Add customer reviews and testimonials to showcase your store’s happy customers and to provide social proof.

Author's name
Los Angeles, CA
★★★★★

Add customer reviews and testimonials to showcase your store’s happy customers and to provide social proof.

Author's name
Los Angeles, CA

Improved

Image with text

Optional button

Improved

Image with text

Optional button

Two line
title image

And optional subtext

Recently viewed